# SDR CALA2025063006046

- Difficulty date: June 26, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N27503
- Make and model: Boeing 737-9
- Aircraft serial: 43434
- Aircraft time: 17,609 hours, 5,832 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR LEFT DOOR GIRT BAR MATERIAL ABNORMALLY DROPPED OUT.  FOUND TO BE WITH IN LIMITS PER AMM 25-66-01-400-803.
